# SDR AALA201806089014

- Difficulty date: June 7, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 5,703 hours, 2,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 1L DOOR HANDLE (SIMILAR TO A ROLLER) FELL OFF INSIDE OF DOOR AT ARRIVAL. DOOR HANDLE LEFT ON COCKPIT CENTER CONSOLE. DOOR HANDLE FOR 1L FOUND INSIDE COCKPIT. REPLACED DOOR HANDLE PER AMM 52-11-11.
